MathSciNet Relay Station
MathSciNet bibliographic data
MR1013338 (91m:13008) 13D40 (13A30 13H15)
Shah, Kishor Coefficient ideals. Trans. Amer. Math. Soc. 327 (1991), no. 1, 373–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement